Aspirin tablet 500mg #10 · kosmetika.ge
Aspirin tablet 500mg #10

Aspirin tablet 500mg #10

2 pharmacies · cheapest first
Pharmacy Price Regular
GPC
0,43 ₾
Pharmadepot
0,43 ₾
GPC
0,43 ₾
Open GPC
Pharmadepot
0,43 ₾
Open Pharmadepot

Attributes

Form
Dosage mg
Pack
Description en
International Nonproprietary Name - Acetylsalicylic acid Active ingredient: Acetylsalicylic acid, 1 tablet contains 0.25 g or 0.5 g of acetylsalicylic acid; Excipients: Citric acid, potato starch. Pharmacotherapeutic group. Analgesics and antipyretics. Indications. Rheumatic fever, rheumatoid arthritis, infectious-allergic myocarditis, pericarditis. Fever syndrome during infectious-inflammatory diseases. Pain syndrome (of various origins): headache (including associated with alcohol withdrawal syndrome), migraine, toothache, neuralgia, lumbago, myalgia, arthralgia. As an antiplatelet agent (doses up to 250 mg/day): ischemic heart disease, presence of several risk factors for ischemic heart disease, painless myocardial ischemia, unstable angina, myocardial infarction (to reduce the risk of recurrent myocardial infarction and mortality after myocardial infarction), recurrent cerebral ischemia and ischemic stroke in men, prosthetic heart valves (prevention and treatment of thromboembolism), balloon coronary angioplasty and stenting (to reduce the risk of restenosis and treatment of secondary coronary artery dissection), coronary artery non-atherosclerotic lesions (Kawasaki disease), aortoarteritis (Takayasu's disease), mitral valve defects of the heart and atrial fibrillation, mitral valve prolapse (prevention of thromboembolism), recurrent pulmonary artery thromboembolism, pulmonary infarction, acute thrombophlebitis, Dressler's syndrome. In clinical immunology and allergology: for gradual dose increase and long-term desensitization and development of solid tolerance to non-steroidal anti-inflammatory drugs in patients with asthma and "triad" who worsen after taking acetylsalicylic acid. Dosage and administration. The drug is taken orally, after meals. For fever and pain syndrome in adults – 500-1000 mg 3-4 times a day. The daily dose should not exceed 3 g. The duration of treatment should not exceed 2 weeks. To improve blood rheological properties – for several months. In case of myocardial infarction, as well as for recurrent prophylaxis in patients who have had myocardial infarction – 250 mg once a day. As a platelet aggregation inhibitor - 250 mg/day long-term. For dynamic disorders of cerebral circulation, cerebral thromboembolism - 250 mg/day with a gradual increase in dose up to 1000 mg/day, for prevention of recurrence - 250 mg/day. In children – 50-200 mg 3-4 times a day; single dose for children from 2 years old – 100 mg, from 3 years old – 150 mg, from 4 years old – 200 mg, from 5 years old – 250 mg; daily dose – calculated as 200 mg per year of life. Side effects. In case of hypersensitivity to the drug, acetylsalicylic acid-Darnitsa can cause allergic reactions, urticaria, angioneurotic edema, various exanthemas, eosinophilia, bronchospasm. In case of hypersensitivity to the drug, anaphylactic shock, asthma may develop; in patients with bronchial asthma, an increase in the frequency and severity of attacks is observed. Prolonged use can lead to ototoxic, nephrotoxic, and hepatotoxic effects. When taken orally, the drug has a specific ulcerogenic effect, causes erosive and ulcerative lesions of the gastric and duodenal mucosa, gastrointestinal bleeding. In very rare cases, hepatogenic encephalopathy is possible. Asthma, "triad" (eosinophilic rhinitis, recurrent nasal polyposis, hyperplastic sinusitis). Aseptic meningitis. Worsening of heart failure symptoms, edema, vomiting, nausea. Thrombocytopenia, anemia, leukopenia.
Description ru
Международное наименование - Acetylsalicylic acid Состав лекарственного средства: Действующее вещество: ацетилсалициловая кислота, 1 таблетка содержит 0.25 г или 0.5 г ацетилсалициловой кислоты; Вспомогательные вещества: лимонная кислота, картофельный крахмал. Фармакотерапевтическая группа. Анальгетики и антипиретики. Показания. Ревматизм, ревматоидный артрит, инфекционно-аллергический миокардит, перикардит. Лихорадочный синдром при инфекционно-воспалительных заболеваниях. Болевой синдром (различного происхождения): головная боль (в т.ч. связанная с алкогольным абстинентным синдромом), мигрень, зубная боль, невралгия, люмбаго, миалгия, артралгия. В качестве антиагрегантного средства (дозы до 250 мг/сутки): ишемическая болезнь сердца, наличие нескольких факторов риска ишемической болезни сердца, безболевая ишемия миокарда, нестабильная стенокардия, инфаркт миокарда (для снижения риска повторного инфаркта миокарда и смертности после инфаркта миокарда), повторная ишемия мозга и ишемический инсульт у мужчин, протезирование клапанов сердца (профилактика и лечение тромбоэмболий), баллонная коронарная ангиопластика и стентирование (снижение риска рецидивирующего стеноза и лечение вторичного расслоения коронарной артерии), при неатеросклеротических поражениях коронарной артерии (болезнь Кавасаки), аортоартериит (болезнь Такаясу), митральные пороки клапанов сердца и мерцательная аритмия, пролапс митрального клапана (профилактика тромбоэмболии), рецидивирующие тромбоэмболии легочной артерии, инфаркт легкого, острый тромбофлебит, синдром Дресслера. В клинической иммунологии и аллергологии: для постепенного увеличения доз при длительной десенсибилизации и формирования устойчивой толерантности к нестероидным противовоспалительным препаратам у пациентов с астмой и "триадой", которые обостряются в результате приема ацетилсалициловой кислоты. Способ применения и дозы. Препарат принимают внутрь, после еды. При лихорадке и болевом синдроме у взрослых – 500-1000 мг 3-4 раза в сутки. Суточная доза не должна превышать 3 г. Продолжительность лечения не должна превышать 2 недели. Для улучшения реологических свойств крови – в течение нескольких месяцев. При инфаркте миокарда, а также для повторной профилактики у пациентов, перенесших инфаркт миокарда – 250 мг один раз в сутки. В качестве ингибитора агрегации тромбоцитов - 250 мг/сутки длительно. При динамических нарушениях мозгового кровообращения, церебральных тромбоэмболиях - 250 мг/сутки с постепенным увеличением дозы до 1000 мг/сутки, для профилактики рецидивов - 250 мг/сутки. У детей – 50-200 мг 3-4 раза в сутки; разовая доза для детей с 2 лет – 100 мг, с 3 лет – 150 мг, с 4 лет – 200 мг, начиная с 5 лет – 250 мг; суточная доза – из расчета 200 мг на 1 год жизни. Побочные эффекты. При гиперчувствительности к препарату ацетилсалициловая кислота-дарница может вызывать аллергические реакции, крапивницу, ангионевротический отек, различные экзантемы, эозинофилию, бронхоспазм. При гиперчувствительности к препарату может развиться анафилактический шок, астма, у пациентов с бронхиальной астмой отмечается учащение и усиление приступов. При длительном применении могут развиться ототоксические, нефротоксические и гепатотоксические эффекты. При приеме внутрь препарат оказывает специфическое язвенное действие, вызывает эрозивные и язвенные поражения слизистой оболочки желудка и двенадцатиперстной кишки, желудочно-кишечные кровотечения. В очень редких случаях возможна гепатогенная энцефалопатия. Астма, "триада" (эозинофильный ринит, рецидивирующий полипоз носа, гиперпластический синусит). Асептический менингит. Усиление симптомов сердечной недостаточности, отеки, рвота, тошнота. Тромбоцитопения, анемия, лейкопения.
Active

What is it?

International Nonproprietary Name - Acetylsalicylic acid Active ingredient: Acetylsalicylic acid, 1 tablet contains 0.25 g or 0.5 g of acetylsalicylic acid; Excipients: Citric acid, potato starch. Pharmacotherapeutic group. Analgesics and antipyretics. Indications. Rheumatic fever, rheumatoid arthritis, infectious-allergic myocarditis, pericarditis. Fever syndrome during infectious-inflammatory diseases. Pain syndrome (of various origins): headache (including associated with alcohol withdrawal syndrome), migraine, toothache, neuralgia, lumbago, myalgia, arthralgia. As an antiplatelet agent (doses up to 250 mg/day): ischemic heart disease, presence of several risk factors for ischemic heart disease, painless myocardial ischemia, unstable angina, myocardial infarction (to reduce the risk of recurrent myocardial infarction and mortality after myocardial infarction), recurrent cerebral ischemia and ischemic stroke in men, prosthetic heart valves (prevention and treatment of thromboembolism), balloon coronary angioplasty and stenting (to reduce the risk of restenosis and treatment of secondary coronary artery dissection), coronary artery non-atherosclerotic lesions (Kawasaki disease), aortoarteritis (Takayasu's disease), mitral valve defects of the heart and atrial fibrillation, mitral valve prolapse (prevention of thromboembolism), recurrent pulmonary artery thromboembolism, pulmonary infarction, acute thrombophlebitis, Dressler's syndrome. In clinical immunology and allergology: for gradual dose increase and long-term desensitization and development of solid tolerance to non-steroidal anti-inflammatory drugs in patients with asthma and "triad" who worsen after taking acetylsalicylic acid. Dosage and administration. The drug is taken orally, after meals. For fever and pain syndrome in adults – 500-1000 mg 3-4 times a day. The daily dose should not exceed 3 g. The duration of treatment should not exceed 2 weeks. To improve blood rheological properties – for several months. In case of myocardial infarction, as well as for recurrent prophylaxis in patients who have had myocardial infarction – 250 mg once a day. As a platelet aggregation inhibitor - 250 mg/day long-term. For dynamic disorders of cerebral circulation, cerebral thromboembolism - 250 mg/day with a gradual increase in dose up to 1000 mg/day, for prevention of recurrence - 250 mg/day. In children – 50-200 mg 3-4 times a day; single dose for children from 2 years old – 100 mg, from 3 years old – 150 mg, from 4 years old – 200 mg, from 5 years old – 250 mg; daily dose – calculated as 200 mg per year of life. Side effects. In case of hypersensitivity to the drug, acetylsalicylic acid-Darnitsa can cause allergic reactions, urticaria, angioneurotic edema, various exanthemas, eosinophilia, bronchospasm. In case of hypersensitivity to the drug, anaphylactic shock, asthma may develop; in patients with bronchial asthma, an increase in the frequency and severity of attacks is observed. Prolonged use can lead to ototoxic, nephrotoxic, and hepatotoxic effects. When taken orally, the drug has a specific ulcerogenic effect, causes erosive and ulcerative lesions of the gastric and duodenal mucosa, gastrointestinal bleeding. In very rare cases, hepatogenic encephalopathy is possible. Asthma, "triad" (eosinophilic rhinitis, recurrent nasal polyposis, hyperplastic sinusitis). Aseptic meningitis. Worsening of heart failure symptoms, edema, vomiting, nausea. Thrombocytopenia, anemia, leukopenia.